CSpace
SPECIAL BIRATIONAL TRANSFORMATIONS OF TYPE (2,1)
Fu, Baohua; Hwang, Jun-Muk
2018
Source PublicationJOURNAL OF ALGEBRAIC GEOMETRY
Volume27Issue:1Pages:55
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/34087
Collection中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Fu, Baohua,Hwang, Jun-Muk. SPECIAL BIRATIONAL TRANSFORMATIONS OF TYPE (2,1)[J]. JOURNAL OF ALGEBRAIC GEOMETRY,2018,27(1):55.
APA Fu, Baohua,&Hwang, Jun-Muk.(2018).SPECIAL BIRATIONAL TRANSFORMATIONS OF TYPE (2,1).JOURNAL OF ALGEBRAIC GEOMETRY,27(1),55.
MLA Fu, Baohua,et al."SPECIAL BIRATIONAL TRANSFORMATIONS OF TYPE (2,1)".JOURNAL OF ALGEBRAIC GEOMETRY 27.1(2018):55.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Fu, Baohua]'s Articles
[Hwang, Jun-Muk]'s Articles
Baidu academic
Similar articles in Baidu academic
[Fu, Baohua]'s Articles
[Hwang, Jun-Muk]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Fu, Baohua]'s Articles
[Hwang, Jun-Muk]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.